# SDR UPS07850395

- Difficulty date: July 18, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 76,588 hours, 26,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CREASE ON UPPER FUSE SKIN AT STA 1800 L9L.  CUT OUT DAMAGED AREA ON FUSE SKIN AT STA 1800 L9L IAW SRM 53-2-1 FIG 7.  FABRICATED AND INSTALLED REPAIR DOUBLER, AND FILLER AT STA 1800 L9L IAW SRM 53-2-1 FIG 7, AND SRM 53-5-3 FIG 1 SHEET 1.
